Lie-Admissible Algebras Associated with Dynamical Systems

We introduce the general structures of Lie-admissible algebras in the spaces of Gâteaux differentiable operators and establish their connection with the symmetries of operator equations and the mechanics of infinite-dimensional systems. © 2019, Pleiades Publishing, Inc.

Editors
-
Publisher
-
Number of issue
3
Language
English
Pages
508-515
Status
Published
Department
-
Number
-
Volume
60
Year
2019
Organizations
  • 1 Peoples’ Friendship University of Russia (RUDN University) S. M. Nikolskii Mathematical Institute, Moscow, Russian Federation
Keywords
(S,T)-product; G-commutator; Gâteaux derivative; Lie algebra; Lie-admissible algebra; recursion operator; symmetry
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38652/